# SDR C2XA10IA263

- Difficulty date: October 1, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 26,488 hours, 24,885 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Part number: 12315660401
- Part serial: 1451651
- Condition: Smoke
- Location: Cockpit
- Part time: 20,981 hours, 20,771 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2937 THE CREW REPORTED THAT A LIGHT ON THE F/O'S YOKE CHART HOLDER STARTED SMOKING FOLLOWED BY BREAKER H11 POPPING.  MAINTENANCE REMOVED AND REPLACED THE F/O'S YOKE CHART HOLDER, RESET CIRCUIT BREAKER H11, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
